MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported observation of a discordant elevated high-sensitivity troponin i (tnih) result obtained on one patient sample which was considered discordant relative to repeat testing which produced lower results when processed on an advia centaur cp analyzer.Siemens healthcare diagnostics concluded the investigation of the event.Siemens has evaluated the information provided by the customer and the instrument performance which included cse total service call.No instrument issues were observed.Reagent and instrument issues were ruled out based on qc recovery within acceptable ranges, sample results were repeatable, and no issues were reported with other patient samples.Return of the patient sample for further investigation is not warranted because discordant result was not reproducible.Based on the available information, the cause of the discordant result is unable to be determined but siemens cannot rule out sample integrity issue.A product problem has not been identified.The customer is operational, the issue was resolved by routine troubleshooting and no further actions are required.
 
Event or Problem Description
The customer reports an observation of discordant elevated high-sensitivity troponin i (tnih) result obtained on one patient sample which was considered discordant relative to repeat testing which produced lower results when processed on an advia centaur cp analyzer.The customer tested the initial baseline sample and obtained an elevated result.The initial elevated result was reported to the physician who questioned the result.Per laboratory protocol, after an hour a new sample was drawn from the same patient and tested on the original instrument and obtained a lower result.The baseline sample was also retested on the original instrument and obtained a lower result which was considered correct since it matched the result of 1 hour collection tnih protocol sample.A corrected report was issued to the physician based on repeat testing.The customer stated that there were no reports of any unnecessary treatment or delay in treatment due to the elevated result.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated tnih result.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key19221362
Report Number1219913-2024-00301
Device Sequence Number6961084
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public00630414602912
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date05/01/2024
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale